# SDR 0101479855

- Difficulty date: April 21, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 59,832 hours, 61,423 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 59516395001
- Part serial: 00884
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO JAX, THE NOSE LANDING GEAR DID NOT EXTEND NORMALLY.  COMPLIED WITH COM PROCEDURES AND NOSE GEAR EXTENDED USING ALTERNATE (MANUAL) METHOD.  AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE REPLACED THE NOSE LANDING GEAR BUNGEE CYLINDER AND RESHIMMED THE PROXIMITY SENSOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
